# SDR 06FDEA0597

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1158, STR 30 WAS DETERMINED TO BE   ACCOMPLISHED IAW EO 7-2500-7-2348, ITEM 12, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
